Georgia, 2013Damaging Winds in Georgia, May 22, 2013
May 22, 2013 · NWS FFC · 3 events in 3 counties and zones
An upper trough moved through the Mississippi Valley during the day and into the evening on the 22nd. A shortwave moved across the Southeast, helping to focus shower and thunderstorm development.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper trough moved through the Mississippi Valley during the day and into the evening on the 22nd. A shortwave moved across the Southeast, helping to focus shower and thunderstorm development. Scattered to numerous thunderstorms developed, and a couple of these were able to reach severe levels, bringing down trees.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at May 22, 6:53 PM EST, 2 minutes earlier.
Area forecast discussion, May 22, 6:53 PM EST, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT WED MAY 22 2013
.UPDATE...
QUICK UPDATE TO GRIDS. APPEARS COVERAGE OF TSRA OVER ERN AL AND
WRN GA LOWER THAN MODEL FCSTS. WILL BACK OFF ON POPS. MLCAPE
PRETTY STOUT WITH VALUES 1500-2000 J/KG AND 0-6KM BULK SHEAR
AROUND 20-30KTS. APPARENTLY FORCING AND LOCALIZED LIFT IS LACKING.
WILL CONTINUE TO MONITOR.
SNELSON
&&
.PREV DISCUSSION... /ISSUED 350 PM EDT WED MAY 22 2013/
SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
AFTERNOON CONVECTION EXPECTED TO INCREASE IN COVERAGE AND PERSIST
INTO THE EVENING AND OVERNIGHT HOURS AS UPPER LEVEL TROUGH MOVES
THROUGH THE MISSISSIPPI VALLEY. CONVECTION EXPECTED TO BECOME MORE
ORGANIZED AS ASSOCIATED SHORT WAVE FOCUSES DEVELOPMENT. MODELS A
LITTLE INCONSISTENT WITH THE DEVELOPMENT AND/OR PROGRESSION OF THE
ORGANIZED PRECIPITATION...BUT WITH INCREASING
INSTABILITIES...DIURNAL HEATING...AND INCREASING SHEAR ACROSS THE
AREA...FEEL THERE IS ENOUGH TO SUPPORT GOOD CHANCE TO LIKELY
POPS...ESPECIALLY ACROSS NORTH GEORGIA. HAVE CONTINUED MENTION OF
POSSIBLE SEVERE STORMS...ACCOMPANIED WITH GUSTY WINDS AND SMALL
HAIL...IN THE GRIDS THROUGH 02Z TONIGHT ACROSS NORTH
GEORGIA...GENERALLY NORTH OF THE ATL METRO AREA. HAVE ALSO
QUICKLY TAPERED OFF EVENING AND OVERNIGHT POPS INTO THURSDAY
MORNING...WITH GENERALLY SLIGHT CHANCE POPS ACROSS THE AREA THROUGH
THE DAY THURSDAY AS SHORT WAVE PUSHES INTO THE CAROLINAS.
AS PREVIOUSLY MENTIONED...THE SEVERE THREAT IS PRIMARILY CONFINED TO
NORTH GEORGIA...THOUGH STRONG STORMS CAN BE EXPECTED ACROSS MUCH OF
THE CWA. THE PRIMARY CONCERNS IN SEVERE ACTIVITY WILL BE GUSTY WINDS
TO 60 MPH OR HIGHER...1 INCH HAIL OR HIGHER...FREQUENT LIGHTNING AND
PERIODS OF HEAVY RAINFALL. GUSTY WINDS AND SMALL HAIL ARE ALSO
POSSIBLE IN THE STRONGER STORMS.
PRESSURE GRADIENT TIGHTENS THURSDAY AFTERNOON AND INTO FRIDAY...WITH
WINDS 10 TO 15 MPH WITH GUSTS NEAR 20 MPH...ESPECIALLY ACROSS NORTHERN
AND EASTERN GEORGIA.
FOR THE TEMPERATURES..HAVE GENERALLY GONE WITH A GUIDANCE BLEND.
TEMPERATURES THURSDAY MORNING ARE EXPECTED TO BE IN THE 60S...AND
DEPENDING ON THE TIMING OF THE DIMINISHING CONVECTION AND CLOUDS OUT
OF THE AREA...THIS COULD IMPACT MORNING LOWS BY A FEW DEGREES.
TEMPERATURES WILL BE BACK IN THE LOW TO MID 80S THURSDAY AFTERNOON
BEFORE COOLING BY FRIDAY.
31
LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED PORTION OF THE FORECAST. A MUCH
DRIER AIRMASS MOVES OVER THE AREA FRIDAY WITH DRY NW FLOW ALOFT
AND SURFACE HIGH PRESSURE BUILDING OVER THE OH/TN VALLEYS DURING
THE DAY. GRADIENT WINDS WILL INCREASE GETTING CLOSE TO WIND
ADVISORY CRITERIA(20 MPH SUSTAINED) FOR SOME AREAS. DRY CONDITIONS
SHOULD CONTINUE THROUGH THE WEEKEND EVEN WITH SLIGHT DIFFERENCES
BETWEEN THE GFS AND ECMWF. THE NW FLOW ALOFT N OF THE AREA IS
EXPECTED TO BECOME MORE ACTIVE WITH INCREASED PRECIP CHANCES NORTH
OF THE STATE...BUT IT SHOULD STAY DRY ACROSS GA. LOOKS LIKE THE
BETTER MOISTURE FINALLY MOVES IN ACROSS THE AREA BY THE BEGINNING
OF NEXT WEEK SO WILL SLOWLY INCREASE CHANCES OF POPS MON THROUGH DAY
7. TEMPERATURES GENERALLY RUNNING WITHIN 5 DEGREES OF NORMAL
THROUGH THE PERIOD EXCEPT SATURDAY ND SUNDAY MORNING LOWS ARE
RUNNING 10-15 DEGREES BELOW NORMAL.
01
&&
.AVIATION...
00Z UPDATE...
CONFIDENCE ON WIDESPREAD TSRA DROPPING OVER MUCH OF THE AREA. WILL
CONTINUE TEMPO TSRA BUT BASED ON TRENDS...MAY HAVE TO PULL THIS
OUT LATER THIS EVENING. ANY PRECIP SHOULD END OR BE EAST OF FCST
POINTS BY 06Z. WINDS WILL SHIFT TO WEST AFTER 07Z AND NW AFTER
SUNRISE. NOT MUCH CHANCE FOR RADIATIONAL FOG UNLESS PRECIP BECOMES
MORE WIDESPREAD. HAVE BACKED OFF ON FOG FOR MOST SITES. COULD SEE
SOME GUSTS TO 25KTS THURS AFTERNOON WITH GOOD VERTICAL MIXING.
//ATL CONFIDENCE...00Z UPDATE...
LOW CONFIDENCE ON LIKELIHOOD OF TSRA THIS EVENING.
LOW CONFIDENCE ON RADIATIONAL FOG THURS MORNING.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.
SNELSON
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 65 85 59 79 / 60 20 5 0
ATLANTA 66 83 59 76 / 70 10 5 0
BLAIRSVILLE 61 78 54 71 / 70 20 10 0
CARTERSVILLE 64 83 57 76 / 70 10 5 0
COLUMBUS 68 89 63 82 / 70 10 5 0
GAINESVILLE 64 82 57 75 / 70 10 5 0
MACON 66 89 60 83 / 60 20 5 0
ROME 64 84 57 77 / 50 10 5 0
PEACHTREE CITY 64 85 58 77 / 70 10 5 0
VIDALIA 68 89 65 88 / 40 20 5 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...SNELSON
LONG TERM....BAKER
AVIATION...SNELSON
Hazardous weather outlook, May 22, 5:48 PM EST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT WED MAY 22 2013
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-232300-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
648 PM EDT WED MAY 22 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.
.DAY ONE...TONIGHT...
SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF
NORTH GEORGIA MAINLY BEFORE MIDNIGHT...WITH SCATTERED STRONG
THUNDERSTORMS POSSIBLE ELSEWHERE.
WEATHER HAZARDS EXPECTED...
STRONG DAMAGING WIND GUSTS TO 60 MPH...HAIL UP TO 1 INCH...
FREQUENT LIGHTNING AND HEAVY RAIN.
DISCUSSION...
THE APPROACH OF AN UPPER LEVEL TROUGH WILL COMBINE WITH ASSOCIATED
MOISTURE...INSTABILITY AND LIMITED WIND SHEAR TO GIVE THE POTENTIAL
FOR SCATTERED SEVERE THUNDERSTORMS OVER PARTS OF NORTH GEORGIA
MAINLY BEFORE MIDNIGHT WITH SCATTERED STRONG THUNDERSTORMS
POSSIBLE ELSEWHERE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THERE WILL BE A CHANCE OF THUNDERSTORMS ON THURSDAY AS A COLD FRONT
MOVES ACROSS THE AREA. THE MAIN HAZARDS WILL BE LIGHTNING AND HEAVY
RAIN. WINDS WILL INCREASE FOR FRIDAY BUT STAY BELOW ADVISORY
CRITERIA FOR MOST LOCATIONS. NO HAZARDOUS WEATHER IS EXPECTED FOR
SATURDAY THROUGH SUNDAY AT THIS TIME...THOUGH THERE IS A SLIGHT
CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF NORTH GEORGIA AGAIN
MONDAY AND TUESDAY AFTERNOONS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THIS EVENING.
In the hours before
Special weather statement, May 22, 4:29 PM EST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT WED MAY 22 2013
GAZ027-222215-
529 PM EDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN MADISON COUNTY UNTIL 615 PM EDT...
AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEESE...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MADISON
COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE SANFORD...DIAMOND HILL...NEESE...HULL...COLBERT...COMER...
DANIELSVILLE...ILA...POCATALIGO...PAOLI AND HARRISON.
&&
LAT...LON 3423 8307 3417 8309 3415 8305 3409 8302
3400 8329 3405 8339 3413 8335 3416 8336
3420 8340 3420 8338 3427 8330 3425 8325
3425 8316 3427 8311
TIME...MOT...LOC 2129Z 218DEG 13KT 3413 8332Special weather statement, May 22, 4:43 PM EST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT WED MAY 22 2013
GAZ001>003-011-222230-
543 PM EDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN WALKER...CATOOSA...CHATTOOGA AND DADE COUNTIES UNTIL 630 PM EDT...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEW ENGLAND TO CLOUDLAND...MOVING NORTHEAST
AT 35 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER...
CATOOSA...CHATTOOGA AND DADE COUNTIES THROUGH 630 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CLOUDLAND...
MORGANVILLE...WILDWOOD...RISING FAWN...CLOUDLAND CANYON STATE PARK...
NEW ENGLAND...TRENTON...CEDAR GROVE...LOOKOUT MOUNTAIN...CENTER
POST...COOPER HEIGHTS...CHATTANOOGA VALLEY...SUTTLES MILL...NAOMI AND
LAFAYETTE.
&&
LAT...LON 3481 8513 3472 8517 3472 8513 3460 8513
3450 8552 3471 8556 3489 8553 3499 8541
3499 8514
TIME...MOT...LOC 2143Z 223DEG 30KT 3492 8541 3477 8549
3457 8549Special weather statement, May 22, 5:05 PM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EDT WED MAY 22 2013
GAZ072-082-222245-
605 PM EDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN JONES AND BIBB COUNTIES UNTIL 645 PM EDT...
AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SKIPPERTON...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS JONES AND
BIBB COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE SKIPPERTON...RUTLAND...FRANKLINTON...WESLEYAN...
ARKWRIGHT...CROSS KEYS...PAYNE CITY...MACON...MOUNTAIN SPRINGS...
POSTELL...CLINTON AND GRISWOLDVILLE.
&&
LAT...LON 3275 8381 3308 8365 3290 8340 3288 8343
3285 8350 3284 8351 3283 8350 3269 8367
TIME...MOT...LOC 2205Z 214DEG 10KT 3275 8373Special weather statement, May 22, 5:07 PM EST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT WED MAY 22 2013
GAZ059-060-222245-
607 PM EDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN PUTNAM AND JASPER COUNTIES UNTIL 645 PM EDT...
AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HILLSBORO...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PUTNAM AND
JASPER COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE HILLSBORO...PIEDMONT...STANFORDVILLE...RESSEAUS
CROSSROADS...WARFIELD...CENTRAL GEORGIA EXPERIMENT STATION...
WILLARD...EATONTON AND SHADY DALE.
&&
LAT...LON 3345 8358 3329 8324 3320 8341 3317 8360
3315 8370
TIME...MOT...LOC 2207Z 226DEG 14KT 3317 8360Special weather statement, May 22, 5:24 PM EST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT WED MAY 22 2013
GAZ082-083-222315-
624 PM EDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TWIGGS AND BIBB COUNTIES UNTIL 715 PM EDT...
AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HUBER...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TWIGGS AND
BIBB COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE HUBER...FITZPATRICK...DRY BRANCH...FRANKLINTON AND
MYRICKS MILL.
&&
LAT...LON 3271 8365 3286 8348 3289 8343 3289 8342
3278 8337 3266 8358
TIME...MOT...LOC 2225Z 213DEG 13KT 3276 8355Special weather statement, May 22, 6:53 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT WED MAY 22 2013
GAZ036>039-049>051-062-230045-
753 PM EDT WED MAY 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WILKES...WARREN...TALIAFERRO...OGLETHORPE...OCONEE...MORGAN...
CLARKE AND GREENE COUNTIES UNTIL 845 PM EDT...
AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HARD LABOR CREEK STATE PARK TO
CRAWFORDVILLE...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILKES...
WARREN...TALIAFERRO...OGLETHORPE...OCONEE...MORGAN...CLARKE AND
GREENE COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE BARNETT...CAREY...GRESHAMVILLE...GREENSBORO...
FARMINGTON...BISHOP...WATKINSVILLE...SWORDS...HARD LABOR CREEK STATE
PARK...BOSTWICK...BUCKHEAD...ROBINSON...CRAWFORDVILLE...PENFIELD AND
STATE BOTANICAL GARDEN OF GEORGIA.
&&
LAT...LON 3396 8337 3389 8296 3371 8274 3370 8260
3368 8254 3348 8284 3355 8308 3355 8322
3348 8351 3354 8364 3370 8358
TIME...MOT...LOC 2353Z 249DEG 17KT 3368 8352 3377 8330
3359 8312 3358 8298 3353 8284Thunderstorm Wind, Greene
- When
- May 22, 6:55 PM EST
- Where
- Greene County, 2.19 mi S of Grantville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 33.599, -83.014
A trained spotter reported several trees down on Highway 278 east of Greensboro.
Thunderstorm Wind, Bibb
- When
- May 22, 9:10 PM EST
- Where
- Bibb County, 0.58 mi E of Bloomfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 32.830, -83.640
The Bibb County 911 Center reported trees down along High Street.
Thunderstorm Wind, Pulaski
- When
- May 22, 11:00 PM EST
- Where
- Pulaski County, Hawkinsville
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $250
- Reported by
- Broadcast Media
- Coordinates
- 32.280, -83.470
Broadcast media relayed a report of a downed tree on Mock Springs Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in New York, May 22, 20131 injured · $200,000 · 2.5 in hail · 52 events
- Hail and Damaging Winds in Louisiana, May 22 to 23, 2013$315,000 · 89 kt wind · 7 events
- Hail and Damaging Winds in New York, May 22, 2013$123,000 · 1.75 in hail · 24 events
- Damaging Winds in West Virginia, May 22, 20132 injured · $126,000 · 65 kt wind · 2 events
- Hail and Damaging Winds in Pennsylvania, May 22, 2013$93,000 · 53 kt wind · 24 events
- Hail and Damaging Winds in Pennsylvania, May 22, 2013$142,000 · 1 in hail · 14 events
- Flash Flooding and Damaging Winds in New York, May 22, 2013$100,000 · 60 kt wind · 16 events
- Flood and Hail in Vermont, May 22, 20131 injured · $67,000 · 50 kt wind · 7 events
- Flash Flood and Damaging Wind in Louisiana, May 22, 2013$100,000 · 70 kt wind · 3 events
- Hail and Damaging Winds in New York, May 22, 2013$45,000 · 1 in hail · 9 events
- Hail and Damaging Wind in Massachusetts, May 22, 2013$30,000 · 2.25 in hail · 7 events
- Dust Devil in New Mexico, May 22, 2013$30,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 451977, 451975, 451976.